# SDR SWAA061337

- Difficulty date: April 20, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N629SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27704
- Aircraft time: 33,295 hours, 27,928 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Brace
- Part number: 6546874
- Condition: Corroded
- Location: Tail Section
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND RT VERTICAL STAB RT AFT DRAG BRACE CORRODED.  REMOVED AND REPLACED RT DRAG BRACE PER SRM.
